Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
breesy

Blurry Eyes While On Isotretinoin...help

Recommended Posts

Hey guys,

Some might have been reading my log in the accutane log section: I'm on my 58th day now I think , first did 50 days of 40mg a day and now every other day 40mg and every other day 60mg

I have had for around 2-3 weeks quite dry eyes, mainly because I am on the computer a lot. They are okay if I don't work with the comp during the day, but I do every day. Eye drops have helped me a lot.

But, today when I woke,(and a bit yesterday) my vision hasn't been exactly clear and accurate. It's been more like blurry or so that I can't focus very well especially on small things or things that are bright. I was driving and found it difficult to look to the advertisement signs that are bright.

It's friday and I can't meet my derm until tuesday when she is at work next. What should I do? Has someone else had this, I'm concered..I really don't want any permanent damage to my eyes..

Share this post


Link to post
Share on other sites

Did you research this drug and it's side effects before taking it?

It caused dry eyes for me while on the drug, and I carried on because the doctors had said the side effects were temporary.

This drug did a lot worse than that to me, but I'm not trying to scare you.

But, yes - it can and does effect the eyes in a lot of people.

This drug is poison man.

Throw it away if you have the sense.

Drugs in general are terrible for your health.

Share this post


Link to post
Share on other sites

Did you research this drug and it's side effects before taking it?

It caused dry eyes for me while on the drug, and I carried on because the doctors had said the side effects were temporary.

This drug did a lot worse than that to me, but I'm not trying to scare you.

But, yes - it can and does effect the eyes in a lot of people.

This drug is poison man.

Throw it away if you have the sense.

Drugs in general are terrible for your health.

I do know what I'm taking and how does isotretinoin work, but not how all side effects exactly happen..

I've also read your thread and know what has happened to you and I'm very sorry for you..but most people I've talked to(and there has been quite a few from other boards I post) have considered accutane success and it hasn't caused any permanent side effects :(

Share this post


Link to post
Share on other sites

Ive been getting blurry vision to, and i know what you mean by looking at bright things. When I look at something bright theres like a bunch of i guess you could call them "rays" of color coming off of it.

Share this post


Link to post
Share on other sites

I would advise letting your derm know, go see an eye doctor and maybe stop Accutane for a few days to see if your eyes improve. Blury vision can be a sign of many things.

Share this post


Link to post
Share on other sites

What type of eyedrops have you been using while on accutane. I find the gel type of eye hydrator works nicely during the day when I put it on in the morning and it helps me with eye sensitivity and bluriness. ( That said, of course you should also talk to your Dr. about it.)

Share this post


Link to post
Share on other sites

I'm using the gel ones aswell, they help with the redness/dryness but not the blurriness. I'm gonna go see my derm tomorrow, got appointment luckily for monday already

Share this post


Link to post
Share on other sites

I'm using the gel ones aswell, they help with the redness/dryness but not the blurriness. I'm gonna go see my derm tomorrow, got appointment luckily for monday already

good you get to see the derm, but he can't fix your blurry vision. I would see a eye doctor and maybe stop accutane too see if it gets better.

Share this post


Link to post
Share on other sites

Sounds like you need to lower your dosage. A sudden upsurge of vitamin A (accutane) can cause a disturbance in your rods and cones.

Have you noticed that you have blurry vision when you switch from bright light to dark light?

Share this post


Link to post
Share on other sites

I was at my derm's appointment today. She couldn't do much for the eyes except said I'll continue with the reduced dosage, so 40mg a day.

She directed me to a eye doctor who was a very friendly guy. The eye doctor analyzed the eyes and said that the lower eyelid has been irritated, probably because of isotretinoin. He said it's normally smooth but now it was slightly bumpy. I also got cortisone eye drops + one else for helping the inflammation/not quite sure what yet,haven't read the packets much.

The cortisone drops should help within a week and then I'll contact him again, I hope that they help AND the side effect will fade - wouldn't really want it coming back after using the mini-course of the cortisone eye-drops!

Share this post


Link to post
Share on other sites

Did the cortisone drops help your blurry vision?

Also, did you find yourself rubbing your eyes alot because they were dry or itchy and that may have caused the irritated, bumby lower eyelids?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×